OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Bevilacqua, Moreno"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Velandia, Daira and Bachoc, François and Bevilacqua, Moreno and Gendre, Xavier and Loubes, Jean-Michel. Maximum likelihood estimation for a bivariate Gaussian process under fixed domain asymptotics. (2017) Electronic Journal of Statistics, 11 (2). 2978-3007. ISSN 1935-7524

This list was generated on Sat Aug 15 18:52:11 2020 CEST.